# SDR CALA2018011200138

- Difficulty date: January 11, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,297 hours, 27,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N56511
- Condition: Corroded
- Location: Bs 1640-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE MAIN CABIN FLOOR SUPPORT UPPER SURFACE AND ATTACHED GUSSET BETWEEN BS 1640 - 1681, BL-0.  REMOVED THE CORROSION  AND FOUND TO BE WITHIN LIMITS IAW  SRM 53-00-51, FIG 101, DETAIL I II, ALLOWABLE DAMAGE 1.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02 AND DWG 146N5651.
